# SDR SWAA2022020964318

- Difficulty date: February 21, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 31,185 hours, 18,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR DEFLECTION RIB HAS UPPER FLANGE BROKEN. / REPAIRED PER SRM 57-51-02-2R-3 REPAIR 3
